Taxotere alopecia lawsuit.

Taxotere™ Linked for Years to Alopecia

For decades, Taxotere™ was among the most commonly prescribed chemotherapy drugs used to treat breast cancer. Claims are being made that it causes alopecia.

Breast Cancer Survivors Should Resume Their Normal Lives

One cancer survivor named Shirley Ledlie realized months after she had beat her cancer that her hair was just not growing back. She told the Telegraph, “something had gone drastically wrong with my hair follicles during treatment.”

Shirley had developed alopecia, which is a permanent hair loss condition. Throughout her year-long battle with breast cancer, she had been using the chemotherapy drug Taxotere™.

“Nobody warned her of this side effect. But ‘within an hour of scouring the internet, having received the unwelcome news, I found another follically challenged breast cancer patient. Our support group was born and within weeks we had new members, all desperate for help, advice and information. There was nowhere else for us to go,’” said the article.

Taxotere™ was a highly popular drug worldwide from 1994 to 2015. Revised prescribing information for Taxotere™ that discussed risks of alopecia was published in 2015, almost 20 years after the FDA approved its sale.

You can learn more about Shirley’s case of alopecia: http://www.telegraph.co.uk/lifestyle/wellbeing/healthadvice/11841436/I-survived-cancer-but-drugs-left-me-with-permanent-alopecia.html

Contact Attorney Jason J. Joy for Alopecia Claims

If you believe you or a loved one developed alopecia after the use of Taxotere™, please call Jason J. Joy & Associates as soon as possible to discuss your potential Taxotere™ alopecia lawsuit case. Contact us today for a free and confidential consultation and settlement review.

Jason J Joy and Associates - AlexaTaxotere™ Linked for Years to Alopecia